# SDR DALA2024061005971

- Difficulty date: June 5, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 15,805 hours, 1,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3407 3R EMERGENCY EXIT CALL DAMAGED. CORRECTIVE ACTION: REPLACED LIGHT ASSEMBLY PER A330 AMM 33-51. (0378833)
